# SDR HEED073499

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 5,687 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 110175601
- Condition: Worn
- Location: Cockpit
- Part time: 5,687 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SEAT BELT. REPLACED UNIT.
